Alert archive / Illinois / River Flood Warnings in 2016
River Flood Warning 32, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Aug 30, 2016, 1:07 PM CDT for Henry County, Illinois. It took effect at Aug 30, 2016, 2:15 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Aug 30, 2016, 1:07 PM CDT (18:07 UTC)
- In effect from
- Aug 30, 2016, 2:15 PM CDT
- Expired
- Sep 3, 2016, 5:30 AM CDT
- In force
- 4 days
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Henry County, IL
The radar
The Quad Cities radar (KDVN), 38 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Green River (IL) near Geneseo (GENI2).
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 16.5 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05447500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
777 WGUS43 KDVN 301807 FLWDVN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 107 PM CDT TUE AUG 30 2016 .Heavy rain the past two days will push the Green River into flood. River forecasts include past precipitation and forecast rainfall for the next 24 hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded roadway, turn around and find an alternate route. Turn around, don't drown. && ILC073-310607- /O.NEW.KDVN.FL.W.0032.160830T1915Z-160903T1030Z/ /GENI2.1.ER.160830T1915Z.160831T0000Z.160901T2230Z.NO/ 107 PM CDT TUE AUG 30 2016 ...Flood Warning in effect until Thursday... The National Weather Service in Quad Cities has issued a * Flood Warning for The Green River near Geneseo. * Until Thursday. * At 12:30 PM Tuesday the stage was 14.6 feet...and rising. * Flood stage is 15 feet. * No flooding is occurring and Minor flooding is forecast. * Recent activity...The river is rising rapidly. The river will reach flood stage by 2 PM today. * Forecast...Rise above flood stage today...and continue rising to 16.0 feet this evening. Fall below flood stage Thursday. * Impact...At 15.5 feet...Water affects Illinois Highway 84 north of U.S. Highway 6 in the Colona area. && LAT...LON 4149 9036 4146 9038 4146 8986 4150 8986 $$
5 follow-up statements
806
WGUS83 KDVN 302020
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
320 PM CDT TUE AUG 30 2016
.Heavy rainfall the past week has pushed some area rivers into
flood.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC115-ILC131-311220-
/O.CON.KDVN.FL.W.0031.160831T0600Z-160904T1200Z/
/NBOI2.1.ER.160831T0600Z.160901T1800Z.160903T0000Z.NO/
320 PM CDT TUE AUG 30 2016
...Flood Warning remains in effect until Friday evening...
The Flood Warning continues for
The Mississippi River at New Boston LD17.
* Until Friday evening.
* At 12:00 PM Tuesday the stage was 14.8 feet...and steady.
* Flood stage is 15 feet.
* No flooding is occurring and Minor flooding is forecast.
* Recent activity...The river continues to slowly rise.
* Forecast...Rise above flood stage Wednesday morning...and continue
rising to 15.3 feet Thursday. Fall below flood stage Friday
evening.
&&
LAT...LON 4124 9108 4124 9114 4119 9111 4117 9106
4116 9097
$$
IAC057-115-ILC071-131-311219-
/O.CON.KDVN.FL.W.0030.160831T0000Z-160905T0000Z/
/KHBI2.1.ER.160831T0000Z.160901T0600Z.160903T1200Z.NO/
320 PM CDT TUE AUG 30 2016
...Flood Warning remains in effect until Saturday morning...
The Flood Warning continues for
The Mississippi River at Keithsburg.
* Until Saturday morning.
* At 2:30 PM Tuesday the stage was 13.9 feet...and steady.
* Flood stage is 14 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage this evening...and continue
rising to 14.4 feet Thursday morning. Fall below flood stage
Saturday morning.
* Impact...At 14.5 feet...Water affects low lying areas in Oquawka.
&&
LAT...LON 4116 9097 4117 9106 4094 9099 4091 9094
4108 9091
$$
IAC057-ILC071-311219-
/O.CON.KDVN.FL.W.0027.000000T0000Z-160906T0900Z/
/GLDI2.1.ER.160830T1748Z.160901T1200Z.160904T2100Z.NO/
320 PM CDT TUE AUG 30 2016
...Flood Warning remains in effect until Sunday...
The Flood Warning continues for
The Mississippi River at Gladstone LD18.
* Until Sunday.
* At 2:00 PM Tuesday the stage was 10.1 feet...and steady.
* Flood stage is 10 feet.
* Minor flooding is occurring.
* Forecast...Rise to 11.1 feet Thursday morning. Fall below flood
stage Sunday.
&&
LAT...LON 4086 9110 4084 9105 4091 9094 4094 9099
$$
IAC057-111-ILC067-071-311219-
/O.EXT.KDVN.FL.W.0028.160830T2040Z-160906T0600Z/
/BRLI4.1.ER.160830T2040Z.160901T1800Z.160904T1800Z.NO/
320 PM CDT TUE AUG 30 2016
...Flood Warning now in effect until Sunday...
The Flood Warning continues for
The Mississippi River at Burlington.
* Until Sunday.
* At 3:00 PM Tuesday the stage was 15.0 feet...and steady.
* Flood stage is 15 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage today...and continue rising to
16.0 feet Thursday. Fall below flood stage Sunday.
* Impact...At 16.0 feet...Water affects low lying buildings and
homes in Montrose and Niota.
&&
LAT...LON 4086 9110 4067 9118 4061 9142 4062 9108
4084 9105
$$
IAC031-115-139-311219-
/O.EXT.KDVN.FL.W.0029.160830T2242Z-160903T1600Z/
/CNEI4.1.ER.160830T2242Z.160901T0000Z.160902T0400Z.NO/
320 PM CDT TUE AUG 30 2016
...Flood Warning now in effect until Thursday evening...
The Flood Warning continues for
The Cedar River near Conesville.
* Until Thursday evening.
* At 3:00 PM Tuesday the stage was 12.8 feet...and steady.
* Flood stage is 13 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage today...and continue rising to
13.7 feet Wednesday evening. Fall below flood stage Thursday
evening.
* Impact...At 13.5 feet...Water affects yards and access roads of
residences along Iowa Highway 22. Water affects the lowest
sections of campgrounds just north of I-80 along the river and the
lowest sections of Jack Shuger Memorial Park in Moscow. Water is
also on 152nd Street north of County Road F70.
&&
LAT...LON 4164 9121 4135 9139 4129 9132 4157 9106
4170 9110
$$
ILC073-311219-
/O.CON.KDVN.FL.W.0032.000000T0000Z-160903T1030Z/
/GENI2.1.ER.160830T1813Z.160831T0000Z.160901T2230Z.NO/
320 PM CDT TUE AUG 30 2016
...Flood Warning remains in effect until Thursday...
The Flood Warning continues for
The Green River near Geneseo.
* Until Thursday.
* At 2:30 PM Tuesday the stage was 15.5 feet...and rising.
* Flood stage is 15 feet.
* Minor flooding is occurring.
* Recent activity...The river continue to rise rapidly but the rate
of increase is beginning to slow down.
* Forecast...Rise to 16.0 feet this evening. Fall below flood stage
Thursday.
* Impact...At 15.5 feet...Water affects Illinois Highway 84 north of
U.S. Highway 6 in the Colona area.
&&
LAT...LON 4149 9036 4146 9038 4146 8986 4150 8986
$$031 WGUS43 KDVN 310117 FLWDVN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 817 PM CDT TUE AUG 30 2016 ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Illinois... Green River near Geneseo affecting Henry County .Heavy rains over the past two days will push the Green River near Geneseo over it's moderate flood stage level. River forecasts include past precipitation and forecast rainfall for the next 24 hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded roadway, turn around and find an alternate route. Turn around, don't drown. && ILC073-311317- /O.EXT.KDVN.FL.W.0032.000000T0000Z-160902T1124Z/ /GENI2.2.ER.160830T1813Z.160831T0600Z.160831T2324Z.NO/ 817 PM CDT TUE AUG 30 2016 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Green River near Geneseo. * Until Wednesday evening. * At 7:30 PM Tuesday the stage was 16.5 feet...and rising. * Flood stage is 15 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...Rise to 16.7 feet Wednesday morning. Fall below flood stage Wednesday evening. * Impact...At 15.5 feet...Water affects Illinois Highway 84 north of U.S. Highway 6 in the Colona area. && LAT...LON 4149 9036 4146 9038 4146 8986 4150 8986 $$
187 WGUS83 KDVN 310255 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 955 PM CDT TUE AUG 30 2016 River forecasts include past precipitation and forecast rainfall for the next 24 hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded roadway, turn around and find an alternate route. Turn around, don't drown. && ILC073-311855- /O.EXT.KDVN.FL.W.0032.000000T0000Z-160902T1019Z/ /GENI2.1.ER.160830T1813Z.160831T0100Z.160831T2219Z.NO/ 955 PM CDT TUE AUG 30 2016 ...Flood Warning now in effect until Wednesday... The Flood Warning continues for The Green River near Geneseo. * Until Wednesday. * At 9:30 PM Tuesday the stage was 16.3 feet...and falling. * Flood stage is 15 feet. * Minor flooding is occurring. * Forecast...Fall below flood stage Wednesday. * Impact...At 15.5 feet...Water affects Illinois Highway 84 north of U.S. Highway 6 in the Colona area. && LAT...LON 4149 9036 4146 9038 4146 8986 4150 8986 $$
703
WGUS83 KDVN 310805
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
305 AM CDT WED AUG 31 2016
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC115-ILC131-010005-
/O.CON.KDVN.FL.W.0031.000000T0000Z-160904T1200Z/
/NBOI2.1.ER.000000T0000Z.160901T1800Z.160903T0000Z.NO/
305 AM CDT WED AUG 31 2016
...Flood Warning remains in effect until Friday evening...
The Flood Warning continues for
The Mississippi River at New Boston LD17.
* Until Friday evening.
* At 10:00 PM Tuesday the stage was 15.0 feet...and rising.
* Flood stage is 15 feet.
* Minor flooding is occurring.
* Forecast...Rise to 15.3 feet Thursday. Fall below flood stage
Friday evening.
&&
LAT...LON 4124 9108 4124 9114 4119 9111 4117 9106
4116 9097
$$
IAC057-115-ILC071-131-010005-
/O.CON.KDVN.FL.W.0030.000000T0000Z-160904T2100Z/
/KHBI2.1.ER.160830T2330Z.160901T1200Z.160903T0900Z.NO/
305 AM CDT WED AUG 31 2016
...Flood Warning remains in effect until Saturday morning...
The Flood Warning continues for
The Mississippi River at Keithsburg.
* Until Saturday morning.
* At 2:30 AM Wednesday the stage was 14.2 feet...and rising.
* Flood stage is 14 feet.
* Minor flooding is occurring.
* Forecast...Rise to 14.4 feet Thursday morning. Fall below flood
stage Saturday morning.
* Impact...At 14.5 feet...Water affects low lying areas in Oquawka.
&&
LAT...LON 4116 9097 4117 9106 4094 9099 4091 9094
4108 9091
$$
IAC057-ILC071-010005-
/O.CON.KDVN.FL.W.0027.000000T0000Z-160906T0900Z/
/GLDI2.1.ER.160830T1748Z.160901T1200Z.160904T2100Z.NO/
305 AM CDT WED AUG 31 2016
...Flood Warning remains in effect until Sunday...
The Flood Warning continues for
The Mississippi River at Gladstone LD18.
* Until Sunday.
* At 2:00 AM Wednesday the stage was 10.4 feet...and rising.
* Flood stage is 10 feet.
* Minor flooding is occurring.
* Forecast...Rise to 11.1 feet Thursday morning. Fall below flood
stage Sunday.
&&
LAT...LON 4086 9110 4084 9105 4091 9094 4094 9099
$$
IAC057-111-ILC067-071-010005-
/O.CON.KDVN.FL.W.0028.000000T0000Z-160906T0600Z/
/BRLI4.1.ER.000000T0000Z.160901T1800Z.160904T1800Z.NO/
305 AM CDT WED AUG 31 2016
...Flood Warning remains in effect until Sunday...
The Flood Warning continues for
The Mississippi River at Burlington.
* Until Sunday.
* At 2:00 AM Wednesday the stage was 15.3 feet...and rising.
* Flood stage is 15 feet.
* Minor flooding is occurring.
* Forecast...Rise to 16.0 feet Thursday. Fall below flood stage
Sunday.
* Impact...At 16.0 feet...Water affects low lying buildings and
homes in Montrose and Niota.
&&
LAT...LON 4086 9110 4067 9118 4061 9142 4062 9108
4084 9105
$$
IAC031-115-139-010005-
/O.CON.KDVN.FL.W.0029.000000T0000Z-160903T0800Z/
/CNEI4.1.ER.160831T0630Z.160831T1800Z.160901T2000Z.NO/
305 AM CDT WED AUG 31 2016
...Flood Warning remains in effect until Thursday...
The Flood Warning continues for
The Cedar River near Conesville.
* Until Thursday.
* At 2:00 AM Wednesday the stage was 12.9 feet...and slowly rising.
* Flood stage is 13 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage this morning...and continue
rising to 13.4 feet today. Fall below flood stage Thursday.
* Impact...At 13.5 feet...Water affects yards and access roads of
residences along Iowa Highway 22. Water affects the lowest
sections of campgrounds just north of I-80 along the river and the
lowest sections of Jack Shuger Memorial Park in Moscow. Water is
also on 152nd Street north of County Road F70.
&&
LAT...LON 4164 9121 4135 9139 4129 9132 4157 9106
4170 9110
$$
ILC073-010004-
/O.CON.KDVN.FL.W.0032.000000T0000Z-160902T1019Z/
/GENI2.1.ER.160830T1813Z.160831T0100Z.160831T2219Z.NO/
305 AM CDT WED AUG 31 2016
...Flood Warning remains in effect until today...
The Flood Warning continues for
The Green River near Geneseo.
* Until today.
* At 2:30 AM Wednesday the stage was 15.4 feet...and falling.
* Flood stage is 15 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage today.
* Impact...At 15.5 feet...Water affects Illinois Highway 84 north of
U.S. Highway 6 in the Colona area.
&&
LAT...LON 4149 9036 4146 9038 4146 8986 4150 8986
$$950 WGUS83 KDVN 311143 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 643 AM CDT WED AUG 31 2016 .Updated statement for the Green River. River forecasts include past precipitation and forecast rainfall for the next 24 hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded roadway, turn around and find an alternate route. Turn around, don't drown. && ILC073-311213- /O.CAN.KDVN.FL.W.0032.000000T0000Z-160902T1019Z/ /GENI2.1.ER.160830T1813Z.160831T0100Z.160831T1007Z.NO/ 643 AM CDT WED AUG 31 2016 ...Flood Warning is cancelled... The Flood Warning is cancelled for The Green River near Geneseo. * At 5:30 AM Wednesday the stage was 14.9 feet...and falling. * Flood stage is 15 feet. * Fell below flood stage at 5:07 AM this morning. * No flooding is occurring...and no flooding is forecast. * Forecast...Fall to 13.4 feet Thursday morning. * Impact...At 14.5 feet...Water affects some roads around south Colona. && LAT...LON 4149 9036 4146 9038 4146 8986 4150 8986 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Aug 30, 12:52 PM CDT, 15 minutes earlier.
Area forecast discussion, Aug 30, 12:52 PM CDT, 15 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 1252 PM CDT TUE AUG 30 2016 ...AVIATION UPDATE... .SYNOPSIS... Issued at 334 AM CDT Tue Aug 30 2016 Another warm and humid night across the region with scattered, slow moving thunderstorms producing heavy rainfall rates over the area. Radar showed this activity clustered mainly in two areas as of 3 am: one over NW IL from around Galesburg to Rockford, and the other just west of the highway 218 corridor from Washington to Iowa City. This elevated convection appeared to be due to weak impulses gliding along the edge of the upper high over the mid MS River and Ohio River valleys, interacting with elevated instability and high PW lingering over the region. Additional storms were over southern MN, drifting south with the help of a cold front that will drop south through the forecast area tonight, bringing an end to what has been a long stretch of humid and very wet weather over the area. && .SHORT TERM...(Today and Tonight) ISSUED AT 334 AM CDT Tue Aug 30 2016 Forecast focus remains on scattered thunderstorms with heavy rainfall, which will be likely over the area again today. Until the cold front moves through tonight, persistence will be the rule with a similar airmass and synoptic setup that has been over the region the past several days. Will thus have another day with largely pulse type, slow moving showers and thunderstorms capable of very heavy rainfall rates and flash flooding where storms become nearly stationary due to outflow boundary interactions. Also, there will the potential for more funnel clouds where rapidly developing convection occurs along boundary interactions. Have gone with high chance to likely pops for today, with higher values in the south where models depict greater coverage. With the more widespread convection and cloud cover, temperatures should be slightly cooler in most areas with highs in the lower to mid 80s. Dewpoints in the lower 70s will however lead to another very humid day. Tonight, the cold front, likely entering southern WI into NE IA in the evening, will drop southeast through the area overnight, ending the showers and thunderstorms from north to south. The cooler, drier airmass that follows will lead to lows in the upper 50s in the far north to the upper 60s in the far south. .LONG TERM...(Wednesday through Monday) ISSUED AT 334 AM CDT Tue Aug 30 2016 Main forecast concern for the long term are the chances for rain and thunderstorms across the south on Wednesday afternoon and then a return to the same pattern we have been in as of late, late in the holiday weekend. Guidance has sped the timing of fropa up for Wednesday. Agreement between all of the guidance is that the front will be through the area by 18Z Wednesday. As such, have split 12Z to 00Z Wednesday POPs into 6 hour blocks with the first six seeing a slight chance for rain and storms across the extreme southern CWA Some models linger the moisture behind the front. Think this is overdone with the almost due north flow. HIRES cams depict that with fropa, the moisture is quickly ushered out of the area. Wednesday night through Sunday morning look like a good glimpse of early fall with no chances of rain, low humidity and highs in the 70s. Canadian high pressure still forecast to settle across the area and lead to more palatable weather. Late in the weekend, Sunday and into next week, few changes from previously forecasts. SW flow begins and ushers in higher humidity and higher PWATs. Ripples in the flow will lead to showers and thunderstorms. Past this, it appears that the ECMWF and GFS predict more of the same, boundary across the area with showers and thunderstorms. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon) ISSUED AT 1245 PM CDT Tue Aug 30 2016 Area remains under a mantle of mostly mid and high clouds leftover from convection the past 24 hours. Weak front is just moving into far NW sections of the forecast area at noon and will pass across the region by mid evening bringing drier air and fair skies into Wednesday. Trends support having a tempo group of MVFR conditions at BRL in storms this PM and a VCNTY wording at MLI terminal. Light and variable winds will become northerly at 5 to 10 MPH tonight through Wednesday. && .HYDROLOGY... Issued at 334 AM CDT Tue Aug 30 2016 Overall changes from previous issuance are that the watch at Keithsburg has been changed to a warning. With a consistent forecast and less than 24 hours until flood stage reached, decided to go with a warning. Otherwise nothing has changed from previous discussion. Previous discussion is attached for brevity: Issued at 300 PM CDT Mon Aug 29 2016 Flood Warnings: Steady river level rises the past several days have increased confidence in reaching minor flood stage at three sites. Flood Watches were upgraded to Flood Warnings at Conesville on the Cedar River, and at Gladstone and Burlington on the Mississippi River. Flood Watches: Lower confidence exists for other sites where the forecast to reach minor flood stage is beyond 24 hours. Issued a new Flood Watch for New Boston LD17, both on the Mississippi River. On the Wapsipinicon River, decided not to issue a watch for Dewitt because we are anticipating a river level fall to occur before the rise that may bring it to minor flood stage toward the end of this week. Uttech && .DVN Watches/Warnings/Advisories... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Sheets SHORT TERM...Sheets LONG TERM...Gibbs AVIATION...Nichols HYDROLOGY...Gibbs/Uttech
Hazardous weather outlook, Aug 30, 4:16 AM CDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 416 AM CDT TUE AUG 30 2016 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-310930- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 416 AM CDT TUE AUG 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE OUTLOOK AREA TODAY AND TONIGHT. THE GREATEST THREAT FROM THESE STORMS WILL BE HEAVY RAINFALL...WHICH MAY LEAD TO LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS WEDNESDAY MORNING ACROSS THE AREA. THE MAIN THREATS FROM THESE STORMS WOULD BE LIGHTNING AND LOCALLY HEAVY RAINFALL. THERE IS CHANCE FOR SHOWERS AND THUNDERSTORMS SUNDAY THROUGH MONDAY. AT THIS TIME SEVERE WEATHER IS NOT ANTICIPATED. FLOOD WARNING AND WATCHES ARE IN EFFECT FOR PORTIONS OF THE AREA. PLEASE SEE THE LATEST FLOOD STATEMENTS AND WARNINGS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. HOWEVER...REPORTS OF HEAVY RAINFALL OR FLASH FLOODING WILL BE APPRECIATED. SHEETS/GIBBS
In the hours before
Local storm report, Aug 30, 7:20 AM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
720 AM CDT TUE AUG 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 3 NE MUSCATINE 41.46N 91.03W
08/30/2016 M2.10 INCH MUSCATINE IA TRAINED SPOTTER
FELL IN 40 MINUTES ENDING 540 AM THIS MORNING.
&&
DLSLocal storm report, Aug 30, 8:25 AM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
825 AM CDT TUE AUG 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN DEWITT 41.82N 90.55W
08/30/2016 M1.82 INCH CLINTON IA CO-OP OBSERVER
24-HR TOTAL.
0700 AM HEAVY RAIN 3 W DAVENPORT 41.56N 90.66W
08/30/2016 M1.25 INCH SCOTT IA COCORAHS
24-HR TOTAL.
0700 AM HEAVY RAIN 1 WNW DEWITT 41.83N 90.56W
08/30/2016 M1.58 INCH CLINTON IA COCORAHS
24-HR TOTAL.
0700 AM HEAVY RAIN 9 SSW MILAN 41.32N 90.63W
08/30/2016 M1.53 INCH MERCER IL COCORAHS
24-HR TOTAL.
0700 AM HEAVY RAIN 1 WNW MOLINE 41.49N 90.51W
08/30/2016 M1.42 INCH ROCK ISLAND IL COCORAHS
24-HR TOTAL.
0730 AM HEAVY RAIN 5 NE OSBORN 41.56N 90.19W
08/30/2016 M1.50 INCH ROCK ISLAND IL MESONET
SINCE MIDNIGHT...DCP JOSI2.
&&
GROSSLocal storm report, Aug 30, 8:42 AM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
842 AM CDT TUE AUG 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND DMG 4 S DEWITT 41.76N 90.55W
08/29/2016 SCOTT IA CO-OP OBSERVER
HEALTHY TREE FELL DOWN AT RESIDENCE...TIME ESTIMATED FROM
RADAR.
&&
GROSSLocal storm report, Aug 30, 9:44 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
944 AM CDT TUE AUG 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN STERLING 41.80N 89.69W
08/30/2016 M2.03 INCH WHITESIDE IL COCORAHS
24-HOUR RAINFALL TOTAL
0800 AM HEAVY RAIN ORION 41.35N 90.37W
08/30/2016 M3.05 INCH HENRY IL COCORAHS
24-HOUR RAINFALL TOTAL
0800 AM HEAVY RAIN LA MOILLE 41.53N 89.28W
08/30/2016 M3.03 INCH BUREAU IL COCORAHS
24-HOUR RAINFALL TOTAL
0800 AM HEAVY RAIN COLETA 41.91N 89.80W
08/30/2016 M2.13 INCH WHITESIDE IL COCORAHS
24-HOUR RAINFALL TOTAL
0800 AM HEAVY RAIN ATKINSON 41.42N 90.01W
08/30/2016 M2.11 INCH HENRY IL COCORAHS
24-HOUR RAINFALL TOTAL
0800 AM HEAVY RAIN 6 NE OSBORN 41.57N 90.18W
08/30/2016 M2.01 INCH ROCK ISLAND IL MESONET
SINCE MIDNIGHT
&&
PETERSLocal storm report, Aug 30, 9:45 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
945 AM CDT TUE AUG 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 AM HEAVY RAIN N WELLMAN 41.47N 91.84W
08/30/2016 M1.35 INCH WASHINGTON IA TRAINED SPOTTER
24-HR STORM TOTAL
0600 AM HEAVY RAIN 3 NE MUSCATINE 41.46N 91.03W
08/30/2016 M2.10 INCH MUSCATINE IA TRAINED SPOTTER
FELL IN 40 MINUTES ENDING 540 AM THIS MORNING.
0600 AM HEAVY RAIN DEWITT 41.82N 90.55W
08/30/2016 M1.82 INCH CLINTON IA CO-OP OBSERVER
24-HR TOTAL.
0700 AM HEAVY RAIN 1 WNW DEWITT 41.83N 90.56W
08/30/2016 M1.58 INCH CLINTON IA COCORAHS
24-HR TOTAL.
0700 AM HEAVY RAIN 1 WNW MOLINE 41.49N 90.51W
08/30/2016 M1.42 INCH ROCK ISLAND IL COCORAHS
24-HR TOTAL.
0700 AM HEAVY RAIN 9 SSW MILAN 41.32N 90.63W
08/30/2016 M1.53 INCH MERCER IL COCORAHS
24-HR TOTAL.
0700 AM HEAVY RAIN 3 W DAVENPORT 41.56N 90.66W
08/30/2016 M1.25 INCH SCOTT IA COCORAHS
24-HR TOTAL.
0730 AM HEAVY RAIN 5 NE OSBORN 41.56N 90.19W
08/30/2016 M1.50 INCH ROCK ISLAND IL MESONET
SINCE MIDNIGHT...DCP JOSI2.
0800 AM HEAVY RAIN STERLING 41.80N 89.69W
08/30/2016 M2.03 INCH WHITESIDE IL COCORAHS
24-HOUR RAINFALL TOTAL
0800 AM HEAVY RAIN 6 NE OSBORN 41.57N 90.18W
08/30/2016 M2.01 INCH ROCK ISLAND IL MESONET
SINCE MIDNIGHT
0800 AM HEAVY RAIN ATKINSON 41.42N 90.01W
08/30/2016 M2.11 INCH HENRY IL COCORAHS
24-HOUR RAINFALL TOTAL
0800 AM HEAVY RAIN COLETA 41.91N 89.80W
08/30/2016 M2.13 INCH WHITESIDE IL COCORAHS
24-HOUR RAINFALL TOTAL
0800 AM HEAVY RAIN LA MOILLE 41.53N 89.28W
08/30/2016 M3.03 INCH BUREAU IL COCORAHS
24-HOUR RAINFALL TOTAL
0800 AM HEAVY RAIN ORION 41.35N 90.37W
08/30/2016 M3.05 INCH HENRY IL COCORAHS
24-HOUR RAINFALL TOTAL
&&
PETERSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 2:46 AM CDT | River Flood Warning | DVN | Henderson, Mercer | 5 days |
| Aug 30, 3:47 AM CDT | Special Weather Statement | DVN | Bureau, Putnam | 58 min |
| Aug 30, 6:56 AM CDT | Special Weather Statement | DVN | Bureau, Putnam | 49 min |
| Aug 30, 9:56 AM CDT | River Flood Warning | DVN | Mercer | 5 days |
Nearby
River Flood Warnings in Illinois, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.